Uniqueness of bounded observables
Annales de l'I.H.P. Physique théorique, Volume 63 (1995) no. 2, pp. 155-176.
@article{AIHPA_1995__63_2_155_0,
     author = {Navara, Mirko},
     title = {Uniqueness of bounded observables},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {155--176},
     publisher = {Gauthier-Villars},
     volume = {63},
     number = {2},
     year = {1995},
     mrnumber = {1357494},
     zbl = {0840.03048},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1995__63_2_155_0/}
}
TY  - JOUR
AU  - Navara, Mirko
TI  - Uniqueness of bounded observables
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1995
SP  - 155
EP  - 176
VL  - 63
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1995__63_2_155_0/
LA  - en
ID  - AIHPA_1995__63_2_155_0
ER  - 
%0 Journal Article
%A Navara, Mirko
%T Uniqueness of bounded observables
%J Annales de l'I.H.P. Physique théorique
%D 1995
%P 155-176
%V 63
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1995__63_2_155_0/
%G en
%F AIHPA_1995__63_2_155_0
Navara, Mirko. Uniqueness of bounded observables. Annales de l'I.H.P. Physique théorique, Volume 63 (1995) no. 2, pp. 155-176. http://archive.numdam.org/item/AIHPA_1995__63_2_155_0/

[1] E.G. Beltrametti and G. Cassinelli, The logic of quantum mechanics, Addison-Wesley, Reading, Massachusetts, 1981. | MR | Zbl

[2] G. Chevalier, Commutators and decompositions of orthomodular lattices, Order, Vol. 6, 1989, pp. 181-194. | MR | Zbl

[3] M. Dichtl, Astroids and pastings, Algebra Universalis, Vol. 18, 1981, pp. 380-385. | MR | Zbl

[4] R.J. Greechie, Orthomodular lattices admitting no states, J. Combin. Theory Ser. A, Vol. 10, 1971, pp. 119-132. | MR | Zbl

[5] S.P. Gudder, Uniqueness and existence properties of bounded observables, Pacific J. Math., Vol. 19, 1966, pp. 81-93. | MR | Zbl

[6] S.P. Guddfr, Some unsolved problems in quantum logics. In A. R. MARLOW (ed.): Mathematical Foundations of Quantum Theory, Academic Press, New York, 1978. | MR

[7] S.P. Gudder, Stochastic Methods in Quantum Mechanics, North Holland, New York, 1979. | MR | Zbl

[8] S.P. Gudder, Expectation and transitional probability, Int. J. Theor. Phys., Vol. 20, 1981, pp. 383-395. | MR | Zbl

[9] G. Kalmbach, Orthomodular lattices, Academic Press, London, 1983. | MR | Zbl

[10] R. Mayet, M. Navara and V. Rogalewicz, Construction of orthomodular lattices with strongly order-determining sets of states. To appear.

[11] M. Navara and V. Rogalewicz, The pasting constructions for orthomodular posets, Math. Nachrichten, Vol. 154, 1991, pp. 157-168. | MR | Zbl

[12] P. Pták and S. Pulmannová, Orthomodular structures as quantum logics, Kluwer Academic Publishers, Dordrecht/Boston/London, 1991. | MR | Zbl

[13] P. Pták and V. Rogalewicz, Measures on orthomodular partially ordered sets, J. Pure Appl. Algebra, Vol. 28, 1983, pp. 75-80. | MR | Zbl

[14] P. Pták and V. Rogalewicz, Regularly full logics and the uniqueness problem for observables, Ann. Inst. H. Poincaré, Vol. 38, 1983, pp. 69-74. | Numdam | MR | Zbl

[15] V. Rogalewicz, A note on the uniqueness problem for observables. Acta Polytechnica IV, Vol. 6, 1984, pp. 107-111. | MR

[16] V. Rogalewicz, On the uniqueness problem for quite full logics, Ann. Inst. Henri Poincaré, Vol. 41, 1984, pp. 445-451. | Numdam | MR | Zbl

[17] C. Schindler, Example of a full initial orthomodular poset without the uniqueness property. Preprint, 1983.